Discussions that mention lexapro

TMJ Disorder -TemporoMandibular Joint board


[. This has ruined my marriage, my kids hate me and I do not have any contact with old friends on my account. All I do is work out like a mad woman trying to combat myself. This is crazy. Now I go to a shrink and cry. I am trying xanax but it makes me high. I cant work out on that stuff. I am very frightened that this will kill me, by stress and anxiety eventually. My whole body goes into bruxing sometimes and I have panic attacks from it. I dont know what to do..........thanks for the interest. God Bless.[/QUOTE

Sorry to butt in here but your story makes me very sad. Perhaps you could try Lexapro for the anxiety,panic and depression. I would discuss this medication with your doctor and see if he thinks it is right for you. It should not make you feel the way Xanax does as it is in a different class of drugs.
I am not suggesting this as an alternative to your TMJ treatment but just to help you get through it. Just a thought.
Quote from TiffanyAnn:
I'm so sorry that TMJ has ruined your life. It has done that for many. It takes away our health and robs us of life. Then to top it off the insurance companies rob us as well. I couldn't take xanax but I do take muscle relaxers and I have pain meds for when I need those too. I use the muscle relaxers on a regular basis and they seen to help alot. Since starting my splint therapy I am finally out of pain. My jaw rarely clicks and has not locked at all. The terrible migraine headaches are gone. I consider it a miracle that this splint worked so well after 15 years of pain. I will keep you in my prayers that you are able to find some relief from your pain and get your life back. Keep us posted on your progress.
Tiffany




Annie: I did try Lexapro for three days, made me feel really wierd, like numb. Couldnt take. Tried zoloft for two months, the ground ungulated on me. I hated that too. So I took nothing, now xanax I am drunk all the timeo n it. I hate this. Tiffany, what kind of muscle relaxer do you take and what give the least amount of side effects? Does it make you tired? Does it make you sluggish? I do not want those effects. It will ruin my life further, like everything has been stolen from me. Including my life........